Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 580508, 8 pages
http://dx.doi.org/10.1155/2014/580508
Research Article

Expansive Mappings and Their Applications in Modular Space

Department of Mathematics, Faculty of Science, Imam Khomeini International University, Qazvin 34149-16818, Iran

Received 19 September 2013; Revised 30 January 2014; Accepted 31 January 2014; Published 14 April 2014

Academic Editor: Mohamed Amine Khamsi

Copyright © 2014 A. Azizi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Azizi, R. Moradi, and A. Razani, “Expansive Mappings and Their Applications in Modular Space,” Abstract and Applied Analysis, vol. 2014, Article ID 580508, 8 pages, 2014. https://doi.org/10.1155/2014/580508.